# SDR CALA2025032603219

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N69839
- Make and model: Boeing 737924ER
- Aircraft serial: 60316
- Aircraft time: 30,299 hours, 11,101 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pin
- Condition: Installed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR WOULDNT RETRACT RAN GEAR DIAGREE CHECKLI ST RTRN TO AIRPORT INTIAL EVALUTION FOUND A "DOWNLOCK PIN " INSTALLED  IN THE NLG . THE MLG WERE NOT PINNED. REMOVED THE NLG DOWNLOCK PIN AS PER FIM 32-30 TASK 810 . NO FURTHER ACTION REQUIRED .
